MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804400-33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Perforation of Vessels (2135); Pericardial Effusion (3271)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported in a meeting abstract that the patient developed acute heart failure and was diagnosed with very severe aortic stenosis.After multiple procedures were performed, a 4.0x33 mm xience skypoint stent was advanced from inside a newly implanted transcatheter aortic valve.Pericardial fluid was noted as increasing gradually during the intervention and the blood pressure decreased.Moreover, an ascending aortic dissection was noted by post-percutaneous coronary intervention (pci) aortogram.An emergency thoracotomy was performed.After removal of the stent delivery system, a procedure was performed to replace part of the aorta and the aortic valve.After the procedure, the patient was transferred to a rehabilitation facility until discharge home.The xience skypoint sds functioned as intended; however it is unknown if the stent caused or contributed to the patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
Date of event/procedure will be estimated as (b)(6) 2022.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect(s) of hypotension, pericardial effusion and perforation is listed in the xience skypoint everolimus eluting coronary stent systems instructions for use as a known patient effect(s) of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15569950
Report Number2024168-2022-10451
Device Sequence Number2906374
Product Code NIQ
UDI-Device Identifier08717648233517
UDI-Public08717648233517
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2024
Device Model Number1804400-33
Device Catalogue Number1804400-33
Device Lot Number1020341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2022
Initial Report FDA Received Date10/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
23 MM BALLOON; 7FR JL4.0-ST SHEATH; SAPIEN-3 *26 MM VALVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient SexFemale